# SDR SWIA2020090452213

- Difficulty date: July 23, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Dented
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 BULKHEAD HAS A DENT AND CHAFE MARK 3" ABOVE FLOOR AT APPROXIMATELY LBL32.  C-CHECK RO 9/1/2020.  REPAIRED FS621 BULKHEAD 3" ABOVE FLOOR AT APPROXIMATELY. LBL32, REF REO.  SEE CONTINUATION CARD FOR DETAILS  COMPLIED WITH SKYWEST TASK CARD.
